| Model Number |
1012633-39 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was performed to treat a calcified lesion in the common iliac.A 10x39mm otw omnilink elite balloon expandable stent (bes) was advanced over a guidewire and through the introducer sheath; however, resistance was met and the stent dislodged inside the introducer sheath.The dislodged stent was snared and removed from the patient.Another omnilink bes was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issues and treatment appear to be related to operational context as it is likely the reported interaction with the introducer sheath caused the reported difficulty to advance and subsequent stent dislodgement.The dislodged stent was successfully removed via snare.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D9 - device available for evaluation updated from returning to not returning.